MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ACTICOR 7 HF-T QP DF4 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG ACTICOR 7 HF-T QP DF4 IS4 PROMRI; CRT-D
Model Number 429522
Medical Device Problem Codes Premature End-of-Life Indicator (1480); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Device reporting eos in office today.Patient received around 10 inappropriate shocks and ended up in emergency room.Battery reported bos on (b)(6) 2026.Device remains implanted.Should additional information be received this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
(b)(6) 2026 device explanted.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
ACTICOR 7 HF-T QP DF4 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24444172
Report Number1028232-2026-00974
Device Sequence Number18735198
Product Code NIK
UDI-Device Identifier04035479156671
UDI-Public(01)04035479156671(17)260531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number429522
Device Catalogue Number429522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer02/27/2026
03/02/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date03/02/2026
03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexUnknown